Steiner minimum trees for equidistant points on two sides of an angle

Burkard, Rainer E. and Dudás, Tibor: Steiner minimum trees for equidistant points on two sides of an angle. In: Acta cybernetica, (12) 3. pp. 313-324. (1996)

[img] Cikk, tanulmány, mű
cybernetica_012_numb_003_313-324.pdf

Download (690kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 3
ISSN: 0324-721X
Page Range: pp. 313-324
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 324. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12564

Actions (login required)

View Item View Item